American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(09.1X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 75 found      Go to page: 1 2 3

[31] Garrett Birkhoff and Phillip M. Whitman. Representation of Jordan and Lie algebras . Trans. Amer. Math. Soc. 65 (1949) 116-136. MR 0029366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Richard M. Cohn. Manifolds of difference polynomials . Trans. Amer. Math. Soc. 64 (1948) 133-172. MR 0025438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Samuel Eilenberg and Saunders MacLane. Cohomology and Galois theory. I. Normality of algebras and Teichm\"uller's cocycle . Trans. Amer. Math. Soc. 64 (1948) 1-20. MR 0025443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] R. M. Thrall. Some generalization of quasi-Frobenius algebras . Trans. Amer. Math. Soc. 64 (1948) 173-183. MR 0026048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Garrett Birkhoff and Orrin Frink. Representations of lattices by sets . Trans. Amer. Math. Soc. 64 (1948) 299-316. MR 0027263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] A. A. Albert. Power-associative rings . Trans. Amer. Math. Soc. 64 (1948) 552-593. MR 0027750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Reinhold Baer. Direct decompositions into infinitely many summands . Trans. Amer. Math. Soc. 64 (1948) 519-551. MR 0028299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Philip W. Carruth. Generalized power series fields . Trans. Amer. Math. Soc. 63 (1948) 548-559. MR 0024883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] R. A. Good. On the theory of clusters . Trans. Amer. Math. Soc. 63 (1948) 482-513. MR 0024895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Richard F. Arens and Irving Kaplansky. Topological representation of algebras . Trans. Amer. Math. Soc. 63 (1948) 457-481. MR 0025453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] R. E. Johnson and F. Kiokemeister. The endomorphisms of the total operator domain of an infinite module . Trans. Amer. Math. Soc. 62 (1947) 404-430. MR 0023811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] G. K. Kalisch. On special Jordan algebras . Trans. Amer. Math. Soc. 61 (1947) 482-494. MR 0020551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Orrin Frink. Complemented modular lattices and projective spaces of infinite dimension . Trans. Amer. Math. Soc. 60 (1946) 452-467. MR 0018635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] George D. Birkhoff and Garrett Birkhoff. Distributive postulates for systems like Boolean algebras . Trans. Amer. Math. Soc. 60 (1946) 3-11. MR 0017735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] I. S. Cohen and Irving Kaplansky. Rings with a finite number of primes. I . Trans. Amer. Math. Soc. 60 (1946) 468-477. MR 0019595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] I. S. Cohen. On the structure and ideal theory of complete local rings . Trans. Amer. Math. Soc. 59 (1946) 54-106. MR 0016094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Alfred L. Foster. The theory of Boolean-like rings . Trans. Amer. Math. Soc. 59 (1946) 166-187. MR 0015045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] A. A. Albert. On Jordan algebras of linear transformations . Trans. Amer. Math. Soc. 59 (1946) 524-555. MR 0016759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Mahlon M. Day. Arithmetic of ordered systems . Trans. Amer. Math. Soc. 58 (1945) 1-43. MR 0012262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Samuel Eilenberg and Saunders MacLane. General theory of natural equivalences . Trans. Amer. Math. Soc. 58 (1945) 231-294. MR 0013131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Robert J. Levit. Fields in terms of a single operation . Trans. Amer. Math. Soc. 57 (1945) 426-440. MR 0012274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] A. Seidenberg. Valuation ideals in polynomial rings . Trans. Amer. Math. Soc. 57 (1945) 387-425. MR 0012270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] N. Jacobson. Structure theory of simple rings without finiteness assumptions . Trans. Amer. Math. Soc. 57 (1945) 228-245. MR 0011680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] R. P. Dilworth. Lattices with unique complements . Trans. Amer. Math. Soc. 57 (1945) 123-154. MR 0012263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Bernard Vinograde. Cleft rings . Trans. Amer. Math. Soc. 56 (1944) 494-507. MR 0011074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Richard H. Bruck. Some results in the theory of linear non-associative algebras . Trans. Amer. Math. Soc. 56 (1944) 141-199. MR 0011083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] B. A. Bernstein. Postulate-sets for Boolean rings . Trans. Amer. Math. Soc. 55 (1944) 393-400. MR 0009944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] C. J. Everett. Closure operators and Galois theory in lattices . Trans. Amer. Math. Soc. 55 (1944) 514-525. MR 0010556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Oystein Ore. Galois connexions . Trans. Amer. Math. Soc. 55 (1944) 493-513. MR 0010555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Claude Chevalley. Some properties of ideals in rings of power series . Trans. Amer. Math. Soc. 55 (1944) 68-84. MR 0010548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 75 found      Go to page: 1 2 3